# SDR 08FDEA00287

- Difficulty date: January 26, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929405
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BETWEEN STA 1019 TO 1039 AT APPROX RBL - 48 IS CORRODED AND CRACKED.  REMOVED AND REPLACED SEAT TRACK FROM STA 949 TO STA 1049 RBL48 IAW MD/DC10 -10 SRM 51-40-02 VOL II.
